# SDR UIEA2024052300421

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vent
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WING MAIN, TANK, BETWEEN RIB 19 AND RIB 18, FUEL DUCT VENT, LOCKWIRE MISSING ON BOTH NUT RETAINER( RIGHT WING MAIN TANK, BETWEEN RIB 19 AND RIB 18, FUEL DUCT VENT, LOCKWIRE WAS INSTALLED CORRECTLY IAW AMM 20-10-23-420-801 REV 142, APR 22,2023; TORQUE APPLIED TO THE ACCESS DOOR 40 IN-LBS S/N 0823900243, DATE 15-NOV-2024. CHECK FOR LEAKS IAW TASK M6728451 CDCCL. NO FURTHER DEFECTS NOTED )
